# SDR CHQA200800175

- Difficulty date: September 7, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Engine: Allsn AE3007A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Part number: MO30014450964
- Condition: Missing
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 6142, CMH TO JFK.  DURING CRUISE AT FL330, THE CABIN ALTITUDE RAPIDLY ROSE TO APPROXIMATELY 12,000FT.  THE FLIGHT CREW FOLLOWED THE QRH CHECKLISTS AND DESCENDED.  THE FLIGHT ATTENDANT REPORTED THAT A HISSING NOISE WAS COMING FROM THE MAIN ENTRY DOOR.  THE ACFT DIVERTED TO AVP AND LANDED WITHOUT INCIDENT.  MX LOCKED OUT THE PRESSURIZATION VALVES AND DEFERRED THE PRESSURIZATION SYSTEM AND THE ACFT WAS FLOWN TO CMH FOR FURTHER TROUBLESHOOTING.  MX ADJUSTED THE BOTTOM THRESHOLD FOR THE MAIN ENTRY DOOR TO ELIMINATE THE HISSING NOISE FROM THE DOOR.  WHEN THE ELECTRO-PNEUMATIC OUTFLOW VALVE WAS INSPECTED, IT WAS FOUND THAT A SEAL WAS MISSING THAT SEALED IT TO THE MOUNTING FLANGE.  THE VALVE WAS REPLACED AND A NEW SEAL INSTALLED AND THE PRESSURIZATION SYSTEM OPERATED NORMALLY.
